The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (238 KB) | Metadata | Table of Contents | ZAA summary
Volume 21, Issue 4, 2002, pp. 879–890
DOI: 10.4171/ZAA/1114

Published online: 2002-12-31

On the Spectral Radius of Convolution Dilation Operators

Victor D. Didenko[1], A.A. Korenovskyy[2] and S.L. Lee[3]

(1) University of Brunei Darussalam, Brunei Darussalam
(2) Odessa National University, Ukraine
(3) National University of Singapore, Singapore

Convolution dilation operators with non-compactly supported kernels are considered and effective formulae for their spectral radii are found. The formulae depend on the behaviour of the eigenvalues of the dilation matrix.

Keywords: Convolution dilation operators, spectral radius

Didenko Victor D., Korenovskyy A.A., Lee S.L.: On the Spectral Radius of Convolution Dilation Operators. Z. Anal. Anwend. 21 (2002), 879-890. doi: 10.4171/ZAA/1114